Mathematical models of hemodialysis

R. Sotirov, M. Jakic, M. Pavlekovic

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

Original languageEnglish
Title of host publication7th International Conference on Operational Research
Place of PublicationCroatia
PublisherUnknown Publisher
Pages208-218
Publication statusPublished - 1998
Externally publishedYes

Cite this

Sotirov, R., Jakic, M., & Pavlekovic, M. (1998). Mathematical models of hemodialysis. In 7th International Conference on Operational Research (pp. 208-218). Croatia: Unknown Publisher.
Sotirov, R. ; Jakic, M. ; Pavlekovic, M. / Mathematical models of hemodialysis. 7th International Conference on Operational Research. Croatia : Unknown Publisher, 1998. pp. 208-218
@inbook{718489da77764f54bb020d8037b69d59,
title = "Mathematical models of hemodialysis",
author = "R. Sotirov and M. Jakic and M. Pavlekovic",
year = "1998",
language = "English",
pages = "208--218",
booktitle = "7th International Conference on Operational Research",
publisher = "Unknown Publisher",

}

Sotirov, R, Jakic, M & Pavlekovic, M 1998, Mathematical models of hemodialysis. in 7th International Conference on Operational Research. Unknown Publisher, Croatia, pp. 208-218.

Mathematical models of hemodialysis. / Sotirov, R.; Jakic, M.; Pavlekovic, M.

7th International Conference on Operational Research. Croatia : Unknown Publisher, 1998. p. 208-218.

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

TY - CHAP

T1 - Mathematical models of hemodialysis

AU - Sotirov, R.

AU - Jakic, M.

AU - Pavlekovic, M.

PY - 1998

Y1 - 1998

M3 - Chapter

SP - 208

EP - 218

BT - 7th International Conference on Operational Research

PB - Unknown Publisher

CY - Croatia

ER -

Sotirov R, Jakic M, Pavlekovic M. Mathematical models of hemodialysis. In 7th International Conference on Operational Research. Croatia: Unknown Publisher. 1998. p. 208-218